Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 8, Pages 116–130 (Mi mm3996)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical model of cavitational braking of a torus in the liquid after impact

M. V. Norkin

Southern Federal University. Department of Mathematics, Mechanics and Computer Science

Abstract: The process of cavity formation under vertical impact and subsequent braking of a torus of an elliptical cross-section semisubmerged into a liquid is investigated. The solution of the problem is constructed by means of a direct asymptotic method, effective at small times. A special problem with unilateral constraints is formulated on the basis of which the initial zones of a separation and contact of liquid particles are determined, as well as perturbations of the internal and external free boundaries of the liquid at small times. Limit cases of a degenerate and a thin torus are considered. In the case of a thin torus, the flow pattern corresponds to the 2D problem of cavitation braking of an elliptical cylinder in a liquid after a continuous impact.

Keywords: ideal incompressible liquid, torus of elliptical section, hydrodynamic impact, cavitation braking, asymptotics, free border, cavity, small times, Froude's number.

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2019, 11:2, 301–308

Received: 25.09.2017

Citation: M. V. Norkin, “Mathematical model of cavitational braking of a torus in the liquid after impact”, Matem. Mod., 30:8 (2018), 116–130; Math. Models Comput. Simul., 11:2 (2019), 301–308

Citation in format AMSBIB
\Bibitem{Nor18}
\by M.~V.~Norkin
\paper Mathematical model of cavitational braking of a torus in the liquid after impact
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 8
\pages 116--130
\mathnet{http://mi.mathnet.ru/mm3996}
\transl
\jour Math. Models Comput. Simul.
\yr 2019
\vol 11
\issue 2
\pages 301--308
\crossref{https://doi.org/10.1134/S2070048219020121}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066317435}


Linking options:
  • http://mi.mathnet.ru/eng/mm3996
  • http://mi.mathnet.ru/eng/mm/v30/i8/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Norkin, “Kavitatsionnoe tormozhenie tsilindra s peremennym radiusom v zhidkosti posle udara”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:2 (2019), 261–274  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:314
    Full text:23
    References:13
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021